# SDR CALA2014010790062

- Difficulty date: December 31, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,273 hours, 24,018 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP IN FRONT OF AFT LAVATORY INOPERATIVE, ONE STRIP ONLY.  ONE LIGHT STRIP ONLY IN FRONT OF AFT LAVATORY INOPERATIVE REST ILLUMINATE OKAY.  REPLACED LIGHT ASSEMBLY, CHECKED OK.
